Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topological transitivity of compact actions on $ {\bf C}\sp *$-algebras

Authors: Sa Ge Lee and Sun Young Jang
Journal: Proc. Amer. Math. Soc. 110 (1990), 741-744
MSC: Primary 46L55
MathSciNet review: 1027098
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give some conditions under which minimality is equivalent to the other notions in noncommutative ergodic theory and prove that in a compact $ {{\mathbf{C}}^*}$-dynamical system topological transitivity is invariant under exterior equivalence.

References [Enhancements On Off] (What's this?)

  • [1] H. Araki, R. Haag, D. Kastler, and M. Takesaki, Extensions of KMS states and chemical potential, Commun. Math. Phys. 53 (1977), 97-134. MR 0443679 (56:2042)
  • [2] H. Araki and A. Kishimoto, Symmetry and equilibrium states, Commun. Math. Phys. 52 (1977), 211-232. MR 0446263 (56:4591)
  • [3] O. Bratteli and G. A. Elliot, Strong topological transitivity and $ {{\mathbf{C}}^*}$-dynamical systems, J. Math. Soc. Japan 37 (1985), 115-133. MR 769780 (86i:46065)
  • [4] A. Kishimoto and H. Takai, Some remarks on $ {{\mathbf{C}}^*}$-dynamical systems with a compact Abelian group, Publ. Rims. Kyoto Univ. 14 (1978), 383-397. MR 509195 (80k:46077)
  • [5] R. Longo and C. Peligard, Noncommutative topological dynamics and compact action on $ {{\mathbf{C}}^*}$-algebras, J. Funct. Anal. 58 (1984), 157-174. MR 757993 (86b:46114)
  • [6] G. K. Pedersen, $ {{\mathbf{C}}^*}$-algebras and their automorphisms group, Academic Press, New York, 1979. MR 548006 (81e:46037)
  • [7] G. K. Pedersen and D. Olesen, Application of the Connes spectrum to $ {{\mathbf{C}}^*}$-dynamical systems, J. Funct. Anal. 30 (1978), 179-197. MR 515224 (81i:46076a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society